# SDR TAMF20090027S

- Difficulty date: March 23, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 77,534 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 500-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK INSPECTION, FOUND FWD CARGO DOOR SURROUND STRUCTURE LOWER SILL BETWEEN STA 500 TO STA 610 LATCH FITTINGS WITH CORROSION.  REPAIR ACCOMPLISHED IAW EWO 767 53-089 AND SR 1-1254161109.
